Facebook Pixel
EmpowHER Guest

I took the morning after pill and my period hasn't come!!

By Anonymous August 27, 2017 - 7:23pm
Rate This

Ok so my boyfriend and I had sex and nothing broke or anything but I am a very cautious person so we got the (MAP) and took it the next day. When I took it I had received my period around 18 days prior so I was expecting to get it soon, how ever this was not the case. Around 3 days before my period was due I had a light short period that was light brown and short and then my period has failed to come. We had sex on August 13th and it's currently August 28th! is it normal not to get your period after or for it to have early bleeding??? I took a test but it came back negative but I am not really experiencing my normal PMS! what do you suppose I do?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

You are not supposed to do anything. Your next period should be along in the next 1-3 weeks. The disruption in your regular cycle is due to taking emergency contraception and is not indicative of pregnancy. This will likely happen every time you take EC.

August 28, 2017 - 5:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!